# SDR ASAA1047703

- Difficulty date: April 8, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654688312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 27L SPLICE DOUBLER BETWEEN FRAMES 867 847 CORRODED UPPER SURFACE.  REMOVED CORRODED SPLICE DOUBLER AND INSTALLED NEW SPLICE.
